EFFICIENT ALGORITHMS FOR SOME PATH PARTITIONING PROBLEMS

Autor(en): BRUCKER, P
Stichwörter: Mathematics; Mathematics, Applied
Erscheinungsdatum: 1995
Herausgeber: ELSEVIER SCIENCE BV
Journal: DISCRETE APPLIED MATHEMATICS
Volumen: 62
Ausgabe: 1-3
Startseite: 77
Seitenende: 85
Zusammenfassung: 
A network with vertices 1,..., n in which each are has the form (i,j) with i < j is considered. Under the assumption that the distances satisfy certain monotonicity assumptions O(n)-algorithms for calculating shortest and min-max paths from 1 to n are presented. Applications to one-machine hatching, clustering, and image processing are indicated.
ISSN: 0166218X
DOI: 10.1016/0166-218X(94)00146-5

Show full item record

Google ScholarTM

Check

Altmetric